# SDR FDEA201108043095

- Difficulty date: August 4, 2011
- Submitted: September 8, 2011
- Operation: Air carrier
- Aircraft: N236FE
- Make and model: Boeing 727247
- Aircraft serial: 21330
- Aircraft time: 69,823 hours, 48,693 cycles
- System (JASC): 5753 · Trailing Edge Flaps
- Part: Skin
- Condition: Cracked
- Location: Rt Wing Te Flap
- Component: Flap
- Component part number: 652163261
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RT INBD MID FLAP T/E FWD SURFACE IS CRACKED AT MECHANISM CUTOUT, WBL 100.  REMOVED AND REPLACED RH I/B MIDFLAP ASSY IAW MM 27-51-001-4. OPERATIONAL CHECK PERFORMED IAW MM 27-51-001-5. NO DEFECTS NOTED.
